The maximum principle for multiple-valued analytic functions

Harold Widom University of California, Santa Cruz, California, USA

TBD mathscidoc:1701.331397

Acta Mathematica, 126, (1), 63-82, 1970.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 161 downloads ] [ 0 comments ]
@inproceedings{harold1970the,
  title={The maximum principle for multiple-valued analytic functions},
  author={Harold Widom},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221391831106},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={63-82},
  year={1970},
}
Harold Widom. The maximum principle for multiple-valued analytic functions. 1970. Vol. 126. In Acta Mathematica. pp.63-82. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221391831106.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved